ApoHealth Fexofenadine Hayfever & Allergy Relief Tab X 70 (Generic for Telfast)
Fexofenadine 180mg tablets by Apohealth come in pack of 10, 30, 50 and 70 tablets. Each tablet contains 180mg of fexofenadine hydrochloride, which is useful in relieving symptoms associated with Hayfever, rashes & hives. This tablet is suitable to take once a day for adults and people over the age of 12.
AUST R 287305
You can buy ApoHealth Fexofenadine Hayfever & Allergy Relief Tab X 70 (Generic for Telfast) online in Australia from Pharmacy Online
Use as directed. Always read the label. If symptoms persist please consult your healthacre professional.Â
Not recommended for children under the age of 12. If you are pregnant or likely to become pregnant or are breastfeeding please check with your doctor or pharmacist before taking this medication. Although this medicine is unlikely to affect your ability to drive or operate machinery, a few people maybe impaired and care should be taken. Contains sugars as lactose.
Rated 5 out of
5 by
Momma from
Thumbs upWorks well for a fraction of the price of the branded one
Date published: 2025-03-14
Rated 5 out of
5 by
Ann14 from
FexofenadineMy husband takes this tablet daily and is very happy with the results
Date published: 2025-02-18
Rated 4 out of
5 by
kazzia from
easy and quick.the ordering online was easy and quick. Arrived in a few days .
Date published: 2024-12-16
Rated 5 out of
5 by
Relle123 from
Most EffectiveMost effective hay-fever tab had in years. I am a IBS sufferer and do not have any issues with my gut. Tab easy to swallow.
Date published: 2024-12-02
Rated 5 out of
5 by
Merrill23 from
Effective relief of seasonal allergic symptomsThis product is very effective in treating my seasonal hayfever and allergies.
Have found this product as effective a name brands at a very affordable price, would not hesitate to recommend if you suffer with allergic seasonal symptoms.
Date published: 2024-10-19
Rated 5 out of
5 by
BabsL from
Great!This is an excellent product and it REALLY DID help me so much! Not only with my normal allergies, but with raging Hayfever, too! Thank you ‘Direct’!
Date published: 2024-08-17
Rated 5 out of
5 by
Scouserdog from
LESS EXPENSIVE HAY FEVER MEDICATIONWorks as well as the brand it is designed to replace for half the price
Date published: 2024-04-30
Rated 5 out of
5 by
jordy4 from
excellent valueThis works great and is so much cheaper than the branded stuff. excatly the same chemical compounds. Does exactly the same thing - why pay more.